Repositorio de producción científica de la Universidad de Sevilla

An iterative procedure to solve a coupled two-fluids turbulence model

 

Búsqueda avanzada
 
Opened Access An iterative procedure to solve a coupled two-fluids turbulence model
Citas

Estadísticas
Icon
Exportar a
Autor: Chacón Rebollo, Tomás
Del Pino, Stéphane
Yakoubi, Driss
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2010
Publicado en: ESAIM: Mathematical Modelling and Numerical Analysis, 44(4), 693-713
Tipo de documento: Artículo
Resumen: This paper introduces a scheme for the numerical approximation of a model for two turbulent flows with coupling at an interface. We consider the variational formulation of the coupled model, where the turbulent kinetic energy equation is formulated by transposition. We prove the convergence of the approximation to this formulation for 3D flows for large turbulent viscosities and smooth enough flows, whenever bounded in W1,p Sobolev norms for p large enough. Under the same assumptions, we show that the limit is a solution of the initial problem. Finally, we give some numerical experiments to enlighten the theoretical work.
Tamaño: 848.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41309

DOI: 10.1051/m2an/2010015

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones